Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Novel criteria for exponential stability in mean square of stochastic functional differential equations


Author: Pham Huu Anh Ngoc
Journal: Proc. Amer. Math. Soc. 148 (2020), 3427-3436
MSC (2010): Primary 34D20, 93E15
DOI: https://doi.org/10.1090/proc/14994
Published electronically: March 25, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a novel approach to the mean square exponential stability of stochastic functional differential equations (SFDEqs). Consequently, new explicit criteria for the mean square exponential stability of SFDEqs are derived. Illustrative examples are provided.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34D20, 93E15

Retrieve articles in all journals with MSC (2010): 34D20, 93E15


Additional Information

Pham Huu Anh Ngoc
Affiliation: Department of Mathematics, International University, Vietnam National University, Ho Chi Minh City, Thu Duc District, Saigon, Vietnam
Email: phangoc@hcmiu.edu.vn

DOI: https://doi.org/10.1090/proc/14994
Received by editor(s): June 5, 2019
Received by editor(s) in revised form: December 19, 2019
Published electronically: March 25, 2020
Additional Notes: The author was supported by the Vietnam National Foundation for Science and Technology Development under Grant 101.01-2019.04
Communicated by: Wenxian Shen
Article copyright: © Copyright 2020 American Mathematical Society